# SDR S2YA04007

- Difficulty date: March 7, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE208741
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW NOTED A CAS MESSAGE FOR ALTERNATE ANTI-SKID DEGRADE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MX INSPECTED THE SYSTEM AND REPLACED THE ANTI SKID CONTROL UNIT (ASCU).  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
